# SDR ASAA2023011541780

- Difficulty date: January 15, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,762 hours, 16,797 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G716401
- Part serial: 358
- Condition: Inoperative
- Location: Flight Deck
- Part time: 29,711 hours, 8,497 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 HF/SAT XFER LIGHT INOP EXCEPT IN TEST. GROUNDED - YES. REPLACED HF/SAT PANEL REF B737-800 AMM 23-15-00.
